Depersonalization Support Forum banner
1 - 9 of 9 Posts

·
Registered
Joined
·
16 Posts
Discussion Starter · #1 ·
Has anyone tried this medication ? Its supposed to be recommended as a possible treatement by Dr. Simeon of Mt. Sinai.

sid
 
G

·
Hi there,
I have actually spoken with Dr. Simeon in NY and tried to get involved with her studies with the Naltrexone. I took the Naltrexone for a while, but I did not get much relief from my DP. Now, THATS NOT TO SAY that it cant work for you! The one thing that you will first experience with the Naltrexone is very VIVID dreaming. This drug has many differnt uses these days. Everything from helping with Parkinsons, and Psoriasis, all the way to being used as a drug to help people to quit alcohol and HEROINE. So Good luck if you choose to try Naltrexone. Oh, by the way, if you start on it...be prepared to give up any alcohol. Once while I was on it, I had a drink with dinner, wow, did I ever get a headache. I wish you well. If I can be of more information please let me know.

Regards,

Tony
 

·
Registered
Joined
·
224 Posts
Hey Tony_the_eminence_front,

How much of the stuff did they give you? I haven't seen any reference to what amounts they were using in the trials. Did you actually get it thru the folks doing the study, or did you have to get from your MD?

Gimpy34, aren't you the other person who tried this stuff? You hated it, from what I remember reading.
 

·
Registered
Joined
·
16 Posts
Discussion Starter · #4 ·
Thanks for the response, Tony,
I think the recommended dosage is about 100 mg but i'll let my Dr. figure that out. Also, not sure if this is to be taken with an anti-depressant or just alone.
 
G

·
Hi
I think they will start you out at 50mg. Unless things have changed. I wanted to do the "in-patient" study in NY, but I live too far away so that never materialized. I am interested to find out what kind of reaction YOU have to Naltrexone. Please keep us posted if/when you go on it.

I wish you well,

Tony
 

·
Registered
Joined
·
383 Posts
I'm on day 2, only 25mg and it feels like HELL. I know nausea is the most common side effect, but my legs feel weak, i feel more dp'ed and I'm ready to quit if it's gonna be like this for a while. i'm also doing a klonopin to valium cross over, so there's no telling what's doing what to me right now. Tony, did you get nauseaus? how long before that stopped? and what's the highest dose you got to? thanks...rula
 

·
Registered
Joined
·
383 Posts
sidjor said:
Rula,
How much Klono r u doing ? Isn't it working for u at all ?

sid
right now .75mg (15 mg valium) and coming off of it slooooowly this time. last time I tried coming off k directly I had a near death experience at 3 days off (actually turned out to be my first ever panic attack :lol: ) guess i'm just sensitive to meds. and no, it never did anything for me, other than making me too tired/slow/lethargic, and of course showing me what panic attacks feel like :roll:

...rula
 
1 - 9 of 9 Posts
Top